# SDR ABXR2020081000061

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: 114T221815
- Condition: Corroded
- Location: Lt Wing
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E AIR LOAD STRUT CORRODED UNDER ALL N/P'S AT WS. 785 NR 3 SLAT O/B AUX. TRK. AREA. BLENDED CORROSION FOUND TO BE OUT OF LIMITS IAW B767 SRM 51-41-09 MAX 10% OF OT OF .071 REMAINING .059 REMOVED AND REPLACED AIR LOAD STRUT AT LW WS 785 IAW B767 SRM 51-40-02 PARA 9
